# SDR PCAA0210121

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,365 hours, 26,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: N99005
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT RIGHT SIDE FUSELAGE AFT EMERGENCY LIGHT FOUND INOPERATIVE. EMERGENCY LIGHT BATTERY AT POSITION 600 REPLACED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
